# SDR CA130430011

- Difficulty date: April 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 6,212 hours
- Engine: Pwa JT15D4
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Condition: Failed
- Location: Agb
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) EIR JT15D 2013-003 ENGINE WAS SENT FOR INVESTIGATION AND REPAIR AFTER THE OPERATOR REPORTED HAVING AN IN-FLIGHT SHUTDOWN.  INVESTIGATION OF THE INCIDENT ON WING REVEALED THAT THE AGB APPEARED TO HAVE DECOUPLED FROM THE ENGINE.
